BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On the stability of quasi-static paths for finite-dimensional elastic-plastic systems with hardening

Participants in the publication
JOÃO A.C. MARTINS (Author)
M. D.P. MONTEIRO MARQUES (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
ADRIEN PETROV (Author)

Scope
International

Refereeing
Yes

Date of Publication
2008

Where published
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS

Publication Identifiers
ISSN - 0022-247X

Volume
343

Starting page
1007
Last page
1021


Export

APA
JOÃO A.C. MARTINS, M. D.P. MONTEIRO MARQUES, ADRIEN PETROV, (2008). On the stability of quasi-static paths for finite-dimensional elastic-plastic systems with hardening. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 343, 1007-1021. ISSN 0022-247X. eISSN .

IEEE
JOÃO A.C. MARTINS, M. D.P. MONTEIRO MARQUES, ADRIEN PETROV, "On the stability of quasi-static paths for finite-dimensional elastic-plastic systems with hardening" in JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 343, pp. 1007-1021, 2008.

BIBTEX
@article{21948, author = {JOÃO A.C. MARTINS and M. D.P. MONTEIRO MARQUES and ADRIEN PETROV}, title = {On the stability of quasi-static paths for finite-dimensional elastic-plastic systems with hardening}, journal = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS}, year = 2008, pages = {1007-1021}, volume = 343 }